# SDR AALA202408022313

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 42,041 hours, 17,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Liner
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HANDLE ON EMERGENCY EXIT DOOR 17A IS PULLED OUT. FOUND EMERGENCY EXIT DOOR 17A LINING LOOSE. REATTACHED LINING. PER AMM 52-22-51-000-801.
